CSpace  > 系统科学研究所
一类单圈T函数的判定
刘卓军; 戴照鹏; 吴保峰
2010
Source Publication系统科学与数学
ISSN1000-0577
Volume000Issue:011Pages:1540
Abstract多项式函数作为一类密码学中常用的T-函数,其可逆性、周期性一直是相关研究中的重要问题.借助于2-adic整数的乘法公式,给出了T-函数p(x)=a_0a_1x…a_dx~d(mod 2~n)是单圈函数的充要条件.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49721
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘卓军,戴照鹏,吴保峰. 一类单圈T函数的判定[J]. 系统科学与数学,2010,000(011):1540.
APA 刘卓军,戴照鹏,&吴保峰.(2010).一类单圈T函数的判定.系统科学与数学,000(011),1540.
MLA 刘卓军,et al."一类单圈T函数的判定".系统科学与数学 000.011(2010):1540.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘卓军]'s Articles
[戴照鹏]'s Articles
[吴保峰]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘卓军]'s Articles
[戴照鹏]'s Articles
[吴保峰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘卓军]'s Articles
[戴照鹏]'s Articles
[吴保峰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.